American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(4748) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] James S. Howland. Perturbation of embedded eigenvalues. Bull. Amer. Math. Soc. 78 (1972) 280-283. MR 0290175.
Abstract, references, and article information   
View Article: PDF

[2] Sue-Chin Lin. Perturbations of the unilateral shift. Bull. Amer. Math. Soc. 77 (1971) 621-624. MR 0276819.
Abstract, references, and article information   
View Article: PDF

[3] Robert T. Moore. Generation of equicontinuous semigroups by hermitian and sectorial operators. II. Bull. Amer. Math. Soc. 77 (1971) 368-373. MR 0278115.
Abstract, references, and article information   
View Article: PDF

[4] Robert T. Moore. Generation of equicontinuous semigroups by hermitian and sectorial operators. I. Bull. Amer. Math. Soc. 77 (1971) 224-229. MR 0278114.
Abstract, references, and article information   
View Article: PDF

[5] Paul R. Chernoff. Semigroup product formulas and addition of unbounded operators. Bull. Amer. Math. Soc. 76 (1970) 395-398. MR 0257808.
Abstract, references, and article information   
View Article: PDF

[6] Irving Segal. Notes towards the construction of nonlinear relativistic quantum fields. III: Properties of the $C^*$-dynamics for a certain class of interactions. Bull. Amer. Math. Soc. 75 (1969) 1390-1395. MR 0251992.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1